Cold medicine to hear often in pain, fever throat. The antipyretic, analgesic effect of ibuprofen, to improve, such as sore throat, fever. Pseudoephedrine hydrochloride is reduce the congestion of the nasal mucosa, relieves nasal congestion. 5 kinds of components are working in a well-balanced, and relieve various symptoms of cold.
(Des. 2nd-Class OTC Drug) Benza Block L 30 Caplets
13.99USD
20 Points(1%)
Points Back:Package Weight: 36g
About Pricing
About Weight
Product Details
These products are medicines.If the product falls under the category of a medicine or drug that can potentially be misused or abused etc., we may contact the customer to confirm the usage method, precautions etc. before the product can be shipped. Following this confirmation and depending on the outcome of our confirmation, the shipping date may be changed or delayed. We ask that you check the "Precautions" section of the product carefully before purchase.
Please check the " Precautions " before purchasing this product.
Symptoms of the common cold (sore throat, fever, stuffy nose, runny nose, chills, headache, joint pain, muscle pain, cough, sneeze) of relaxation
The following amounts, within after a meal as much as possible 30 minutes, with water or hot water, be taken without chewing. 1 day taking number of times 3 times. More than 15-year-old one-time 2 tablets. Not to be taken under the age of 15.
Benzaburokku L 6 tablets (daily dose of more than 15 years of age) in. Ibuprofen 450 mg, pseudoephedrine hydrochloride 135 mg, chlorpheniramine maleate 7.5 mg, dihydrocodeine phosphate 24 mg, anhydrous caffeine 75 mg. Additives: lactose hydrate, croscarmellose Na, hydroxypropyl cellulose, cellulose, stearic acid Mg, hypromellose, titanium oxide, corn starch.
[And it should not be (or worse is protected not when the current symptoms, is likely to occur side effects and accidents) 1. Allergic reactions caused by components of the order of the people must not be taken (1) The drug or the drug people that may cause was. (2) this drug or other cold medicine, who were taking analgesics have had asthma. (3) 15-year-old less than in children. (4) the expected delivery date 12 pregnant women within weeks. (5) who have the following symptoms. Difficult urination due to prostate enlargement. (6) the person who received the following diagnosis. High blood pressure, heart disease, thyroid dysfunction, diabetes. 2. While taking this agent may not be used following any medicines. Other cold medicine, antipyretic analgesics, sedatives, cough medicine, oral medicine or the like containing antihistamines. (For rhinitis oral medicine, motion sickness drugs, allergy drugs, hypnotic sedatives, etc.). 3. After taking, not to the driving operation of the vehicle or machinery. (Sometimes drowsiness, etc. may occur.) 4. Or human lactating not take this drug, when taking this drug to avoid breastfeeding. 5. before and after taking must not be drinking. 6. Not to be taken by more than 5 days. [Consult] 1. The following people will be consulted before taking doctor, pharmacist or registered seller. (1) who are receiving medical doctor or dentist. (2) people who might be pregnant or are pregnant. (3) the elderly. (4) People who have had allergic reactions caused by such drugs. (5) who have the following symptoms. High fever, difficult urination. (6) the person who received the following diagnosis. Liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed. Connective tissue disease, respiratory function disorder, obstructive sleep apnea syndrome, obesity. (7) people who have applied to the next of the disease. Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease. People being treated with (8) monoamine oxidase inhibitors (selegiline hydrochloride, etc.). (9) cold medicine, cough medicine, who by rhinitis for internal medicine or the like, insomnia, dizziness, weakness, tremor, have had palpitations. 2. After taking, because the following symptoms may appear there is a possibility of side effects, stop taking the drug immediately and to consult a doctor, a pharmacist or a registered seller with this document. [Affected site = symptom] Skin = redness, rash, itching, can bruises. Digestive = nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn, heavy stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools. Neuropsychiatric = dizziness, insomnia, irritability, convulsions. Circulatory = palpitations. Respiratory = shortness of breath. Urology = urination difficult. Other = blurred vision, become ear, swelling, nosebleeds, bleeding of the gums, bleeding is difficult to stop, bleeding, back pain, excessive hypothermia, the body feel heavy, hot flashes, hot flashes. In rare cases it may occur following serious symptoms. That immediately to receive medical attention in the case. Immediately after taking [Name of symptoms = symptoms] shock (anaphylaxis), itching of the skin, hives, hoarse voice, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness appears. Skin mucous membrane eye syndrome (Stevens-Johnson syndrome), toxic epidermal necrolysis, acute disseminated rash pustular disease = high fever, bloodshot eyes, eye mucus, sore lips, sore throat, a wide range of skin rash redness, get an reddened a small rash on the skin (pustules), whole body feel sluggish, or persistence there is no appetite, etc., rapidly deteriorated. Liver dysfunction fever, itching, rash, jaundice (yellowing of skin and whites of the eyes), Kasshokunyo, General fatigue, loss of appetite, etc. may occur. Renal failure = fever, rash, a decrease in amount of urine, swelling of the whole body, fatigue of the whole body, (pain are joints) joint pain, diarrhea, etc. may occur. Aseptic meningitis = neck severe headache accompanied by bumping of, fever, nausea, vomiting, etc. may occur (such symptoms are common in people who are particularly treated for systemic lupus erythematosus. Or mixed connective tissue disease It has been reported). Or up the interstitial pneumonia = stairs, and made shortness of breath, stuffy or an unreasonable little, chesty coughs, fever and the like can be seen, these are or appear suddenly, to or sustained. Wheezing when the asthma = breath, sound and whistling, stuffy, etc. may occur. Aplastic anemia = blue bruises, nosebleeds, bleeding gums, fever, skin and mucous membranes can be seen pale, fatigue, palpitations, shortness of breath, feeling becomes worse Klatt, hematuria, etc. may occur. Agranulocytosis = sudden high fever, chills, pain, etc. of the throat may occur. Respiratory depression = shortness of breath, difficulty in breathing, etc. may occur. 3. After taking, because there is the following symptoms may occur, consult when persistent or enhancement of such symptoms are observed, stop taking the drug, doctors have this document, the pharmacist or registered seller to it. Constipation, thirst of mouth, drowsiness. 4. If the symptoms are often not even taking five to six times (or followed especially heat is 3 days or more, and when the heat or iteration) is stop taking the drug, doctors have this document, pharmacist or register to consult the seller.
(1) can be stored in a cool place with low humidity is not exposed to direct sunlight. (2) Keep out of reach of children. (3) Do not replaced with other container (change the quality or causing the abuse). (4) products past the expiration date must not be taken. (5) to "open date" entry field of the box, to fill in the date of opening the inner bag (bag of aluminum). (6) after opening at once in the bag (a bag of aluminum) is, as soon as possible to take to be a guide within 6 months from the opening date in terms of quality preservation.
Product Code | 4987123144858 |
---|---|
Package Weight | 36g |
Dimensions ( Width,Height,Depth ) | 9.5cm, 6.5cm, 3.5cm |
Manufacturer | Alinamin Pharmaceutical |
Brand | benza |
Category |
Caution [Disclaimer]
DOKODEMO always strives to display the latest product information on our website, but product standards and specifications (size & weight, packaging, raw materials, country of origin, etc.) may change at any time due to the manufacturer's circumstances. For this reason, the product information on the site may sometimes differ from the product which is actually delivered to you, so always be sure to check the product label and cautionary notes on the products or packaging when you receive them.
Inquiries of our productsNo reviews written about the store yet